On Conformal Mapping onto Circular-Radial Slit Covering Surfaces and its Extremal Properties

Access this Article

Search this Article

Journal

  • Memoirs of the School of Engineering, Okayama University

    Memoirs of the School of Engineering, Okayama University 2(1), 12-19, 1967-04-01

    岡山大学工学部

Codes

  • NII Article ID (NAID)
    120002307145
  • NII NACSIS-CAT ID (NCID)
    AA00733903
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • ISSN
    0475-0071
  • Data Source
    IR 
Page Top